# SDR VNAA2015082700037

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 27,582 hours, 27,581 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200311056
- Condition: Overheated
- Location: Left
- Part time: 27,582 hours, 27,581 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LT PACK OVERTEMP AND AUTO SHUTDOWN AND SMOKE COMING OUT OF GASPERS.  MAINTENANCE INSPECTED, R & R LT ACM AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
